MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 13MM; DENTAL IMPLANT
Model Number BNST613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown/not provided.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant lacked of primary stability during implant surgery.Augmentation performed and no other implan tplaced during the same surgery.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.D4: udi: updated to unknown , as the product was manufactured before 2015 and the udi number submitted upon initial medwatch was incorrect.G4: date received by manufacturer.G7: type of report, follow-up number.H2: follow up type.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10717112
Report Number0001038806-2020-01614
Device Sequence Number3006434
Product Code DZE
UDI-Device Identifier00844868029366
UDI-Public(01)00844868029366(17)180907(10)2013080540(241)BNST613
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2018
Device Model NumberBNST613
Device Catalogue NumberBNST613
Device Lot Number2013080540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR